# SDR ASMF201810159025

- Difficulty date: September 29, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 23,161 hours, 3,104 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Unit
- Part number: CA72711006
- Part serial: 06538
- Condition: Failed
- Location: Flight Control
- Part time: 6,643 hours, 754 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOLIER EMCU NO OUTPUT MSG ADVISORY
CAPTAIN REPORTED THAT DURING DESCENDS, MESSAGE SPOILER 27646100 WAS SHOWN. MAINTENANCE PERSONNEL PERFORMED FIM DMC-B787-A-27-60-F1-FHA-421A-A PROCEDURE, FINDING FAILURE OF SPOILER ELECTRIC MOTOR CONTROL UNIT PER MESSAGE “NO OUTPUT”; IT WAS REPLACED EMCU P/N: CA72711-006 S/N: 06538 IAW AMM B787-A-27-61-18-00A-520A/720A-A; TESTED CORRECT.
